# SDR SWAA2012101008414

- Difficulty date: September 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 20,755 hours, 9,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD LOWER WEB CRACKED AT BS 663, RBL 33.  REPAIRED WEB PER SRM.
